Preservation of Stability in Delay Equations under Delay Perturbations

I. Győri, F. Hartung, Janos Turi

Research output: Contribution to journalArticle

26 Citations (Scopus)

Abstract

We consider a class of linear delay equations with perturbed time lags and present conditions which guarantee that the asymptotic stability of the trivial solution of the equation at hand is preserved under these perturbations. As an example we show how our results can be used to obtain an estimate on the maximum allowable sampling interval in the stabilization of a hybrid system with feedback delays. We also present applications of our perturbation theorem to obtain stability conditions for delay equations with multiple delays.

Original languageEnglish
Pages (from-to)290-312
Number of pages23
JournalJournal of Mathematical Analysis and Applications
Volume220
Issue number1
DOIs
Publication statusPublished - Apr 1 1998

Fingerprint

Delay Equations
Asymptotic stability
Hybrid systems
Preservation
Stabilization
Sampling
Perturbation
Feedback
Feedback Delay
Multiple Delays
Time Lag
Hybrid Systems
Stability Condition
Asymptotic Stability
Linear equation
Trivial
Interval
Theorem
Estimate
Class

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Preservation of Stability in Delay Equations under Delay Perturbations. / Győri, I.; Hartung, F.; Turi, Janos.

In: Journal of Mathematical Analysis and Applications, Vol. 220, No. 1, 01.04.1998, p. 290-312.

Research output: Contribution to journalArticle

@article{8267ee6411a8418c945f20f6199dbe4b,
title = "Preservation of Stability in Delay Equations under Delay Perturbations",
abstract = "We consider a class of linear delay equations with perturbed time lags and present conditions which guarantee that the asymptotic stability of the trivial solution of the equation at hand is preserved under these perturbations. As an example we show how our results can be used to obtain an estimate on the maximum allowable sampling interval in the stabilization of a hybrid system with feedback delays. We also present applications of our perturbation theorem to obtain stability conditions for delay equations with multiple delays.",
author = "I. Győri and F. Hartung and Janos Turi",
year = "1998",
month = "4",
day = "1",
doi = "10.1006/jmaa.1997.5883",
language = "English",
volume = "220",
pages = "290--312",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Preservation of Stability in Delay Equations under Delay Perturbations

AU - Győri, I.

AU - Hartung, F.

AU - Turi, Janos

PY - 1998/4/1

Y1 - 1998/4/1

N2 - We consider a class of linear delay equations with perturbed time lags and present conditions which guarantee that the asymptotic stability of the trivial solution of the equation at hand is preserved under these perturbations. As an example we show how our results can be used to obtain an estimate on the maximum allowable sampling interval in the stabilization of a hybrid system with feedback delays. We also present applications of our perturbation theorem to obtain stability conditions for delay equations with multiple delays.

AB - We consider a class of linear delay equations with perturbed time lags and present conditions which guarantee that the asymptotic stability of the trivial solution of the equation at hand is preserved under these perturbations. As an example we show how our results can be used to obtain an estimate on the maximum allowable sampling interval in the stabilization of a hybrid system with feedback delays. We also present applications of our perturbation theorem to obtain stability conditions for delay equations with multiple delays.

UR - http://www.scopus.com/inward/record.url?scp=0000907709&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000907709&partnerID=8YFLogxK

U2 - 10.1006/jmaa.1997.5883

DO - 10.1006/jmaa.1997.5883

M3 - Article

AN - SCOPUS:0000907709

VL - 220

SP - 290

EP - 312

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 1

ER -